# SDR SWAA990709

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND ONE 2.5 INCH CRACK, ONE 2 INCH CRACK AT FUSELAGE SKIN BS 727B, WL 200.  ALSO, FOUND A 4.5 INCH CRACK AT BS 727A, WL 200.  REPAIRED SKIN CRACKS PER SRM.
